# SDR CNMA201705030001

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Boeing 777-2U8
- Aircraft serial: 36124
- Aircraft time: 32,902 hours, 5,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 33857
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT VERIFICATION,  FOUND THE EMERGENCY LIGHT OUT AT THE R3 DOOR.  REMOVED AND REPLACED POWER SUPPLY MODULE IAW AMM 33-51. OPS CHECKED GOOD
